# SDR 2008FA0000043

- Difficulty date: January 11, 2008
- Submitted: January 22, 2008
- Operation: General aviation
- Aircraft: N700LG
- Make and model: Piper PA-60-602P
- Aircraft serial: 608265043
- Engine: Lyc IO540*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Pushrod
- Part number: 600050507
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AREA IN WHICH THE CORRODED SECTION OF THE PUSHROD ASSY IS LOCATED IS PRONE TO EXHAUST CONTAMINATION SINCE IT IS DIRECTLY BEHIND THE ENGINE EXHAUST PIPE OUTLETS.  AREA NEEDS TO BE KEPT CLEAN OF EXHAUST RESIDUE AND CORROSION PREVENTATIVE APPLIED.  OLDER TUBES WERE ALODINED ALUMINUM.  NEWER TUBES ARE ZINC CHROMATED ALUMINUM BUT ARE STILL SUSCEPTIBLE TO CORROSION.  INSPECTION OF THIS  AREA IS ACCESSIBLE THROUGH THE WING FLAP ACTUATOR ACCESS PANEL.  SB 600-122 ADDRESSES THIS SUBJECT.  (K)
